# SDR ASAA2021011833901

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,628 hours, 10,878 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 3880587
- Part serial: 111263
- Condition: Inoperative
- Location: Apu
- Part time: 3,967 hours, 6,998 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 ATTEMPTS AT STARTING APU RESULTED IN THE FAULT LIGHT ILLUMINATING BOTH TIMES.  GROUNDED-YES.  FOUND APU TO HAVE NO IGNITION.  REPLACED IGNITION UNIT, IAW B737-800 AMM TASK 49-41-31-000-801 AND 49-41-31-400-801.  REPLACED IGNITER PLUG LEAD, IAW AMM TASK 49-41-52-000-801 AND 49-41-52-400-801.  REPLACED IGNITER PLUG, IAW AMM TASK 49-41-51-000-801 AND 49-41-51-400-801.  OPERATIONS CHECK GOOD, IAW AMM TASK 49-11-00-860-801.
